# SDR ASAA0110639

- Difficulty date: November 7, 2001
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EXIT LIGHT RECEIVER NOT INDICATING AT SEAT PALLET G-9.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT RECEIVER (P/N 883200312) AND BATTERY PACK (P/N 8821004), THEN OPS CHECKED GOOD.  (M)
